MAUDE Adverse Event Report: KERI MEDICAL SA TOUCH® CMC 1 Prosthesis; joint replacement, finger

KERI MEDICAL SA TOUCH® CMC 1 Prosthesis; joint replacement, finger
Catalog Number CTO109, NTO1510
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 05/08/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent a revision due to infection.The patient presented redness of skin, pain and swelling approximately two week post implantation.
 
Additional Manufacturer Narrative
This is a follow-up report to correct an error in the importer report number.

Brand Name
TOUCH® CMC 1 Prosthesis
Common Device Name
joint replacement, finger
Manufacturer (Section D)
KERI MEDICAL SA
chemin du pre-fleuri 5
geneva, plan-les-ouates 1228
SZ  1228
MDR Report Key50195147
Report Number50195147
Device Sequence Number6111102
Product Code SFA
UDI-Device Identifier07640181160099
UDI-Public07640181160099
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/10/2026
Report Date (Section F) 08/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberCTO109, NTO1510
Device Lot Number10076, 9568
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/10/2026
Event Location Hospital
Date Report to Manufacturer05/20/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/10/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexMale
Date Report Sent to FDA08/10/2026